MAUDE Adverse Event Report: Medivators Inc Advantage Plus Endoscope Reprocessing System

Medivators Inc Advantage Plus Endoscope Reprocessing System
Model Number 1-2-510.003
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the door to their advantage plus endoscope reprocessing system opened mid cycle and sprayed water.No report of injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation of the reported event is in process.A follow-up report will be submitted once additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit.The reported event could not be duplicated.To resolve the issue, the technician replaced the scu control board and the damaged temperature probe.The technician tested the unit, confirmed it to be operating according to specification, and returned it to service.The device history record was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.A 3-year complaint review confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
Advantage Plus Endoscope Reprocessing System
Common Device Name
Advantage Plus Endoscope Reprocessing System
Manufacturer (Section D)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer (Section G)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50300718
Report Number2150060-2026-00037
Device Sequence Number10698406
Product Code FEB
UDI-Device Identifier00677964044755
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-2-510.003
Device Catalogue Number1-2-510.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown